Severe dry mouth...
Posted 18 February 2008 - 07:28 PM
I haven't been around here much as my 8 1/2 month old boy keeps me pretty busy. But I have a concern that I thought I'd ask about here.
I am currently taking 50 mg. of Zoloft for post partum depression/anxiety and I can't believe how dry my mouth is the majority of the time. I nurse my baby so I am constantly drinking water to keep my milk supply up, but even while I have a mouth full of water it still feels soooo dry. On top of that, my lips are extremely chapped and the corners of my mouth are cracked. And boy, does it smart when I eat spicy food!
Looking back, I now realize I had the exact same symptoms while I was on Lexapro (before I became pregnant). Is there anything I can do to relieve these symptoms? Sometimes it's quite irritatting (but, mostly just uncomfortable) - especially right after brushing my teeth. Will the dry mouth get worse if I increase my dosage?
Any responses would be greatly appreciated.
Posted 17 June 2008 - 03:19 AM
Sucking on a hard candy might work too?
Posted 17 June 2008 - 06:16 PM
Posted 30 September 2008 - 10:40 PM
opal fruits made to make your mouth water, ogh bugger starburst they are called starburst.
Posted 10 November 2008 - 03:53 AM
If you do buy hard candies, maybe buy the sugarless so your teeth don't suffer the consequences! But I do find that chewing gum (which I normally do not do) ... and hard candies are KEY .... it gets embarassing when my mouth is so dry, and I'm not quite sure what my lips look like .... the lipstick just doesn't stay put the same on extremely dry lips.
Hey how long have you been taking the med? If you started recently, alot of times these side effects pass ..... let's hope for that!
Posted 10 November 2008 - 02:24 PM